# SDR DLM88060836

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 47,145 hours, 37,120 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT MLG RETRACT ACTUATOR SUPPORT FITTING BORE DIAMETERS WERE FOUND CORRODED.  THE HOLES WERE OVERSIZED TO REMOVE THE CORROSION AND OVERSIZED BUSHINGS WERE INSTALLED.
